# SDR FDKA2010012800018

- Difficulty date: January 28, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N829MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145228
- Aircraft time: 19,989 hours, 18,430 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Contaminated
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG FUEL SMELL AFTER APU START.  SMELL IS ONLY NOTICEABLE ON FIRST START.  POSSIBLE LEAKING FUEL SOLENOID 161797-1 OR START 161797-2 ON REQ TO CLT PURGE EXCESSIVE DE-ICE FLUID IN APU COMPARTMENT, OPS CHECK, NO FUEL SMELL.
